MAUDE Adverse Event Report: MERGE HEALTHCARE MERGE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

MERGE HEALTHCARE MERGE HEMO; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 10.4.1
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Improper or Incorrect Procedure or Method (2017); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Merge healthcare has performed a root cause investigation of the heart rate issue reported by the user facility.The invesitgation determined that the merge hemo system is working in accordance with its design and is meeting specified performance parameters.Merge healthcare is working with the customer to resolve external factors in the use environment that are affecting performance of the system.
 
Event or Problem Description
On (b)(6) 2024, merge healthcare received a copy of a medsun report.A merge hemo customer reported: heart rate reporting as 4 beat per minute (bpm), actual heart rate 70 bpm.Merge healthcare has requested additional information from the customer for this event.There have been no reports of patient injury or harm because of this issue.
 
Additional Manufacturer Narrative
Merge healthcare has performed a comprehensive investigation and risk to health analysis of the reported issue.The investigation determined that no malfunction of the device occurred, and the health hazard evaluation concluded that the event is unlikely to result in any adverse health consequences.No patient harm has occurred as a result of the events reported by the customer facility.Merge healthcare will continue to follow up with facility staff to prevent future occurrences of the issue.Revised information contained in this supplemental report include the following: g6 - indication that this is follow-up report 001.H2- indication of additional information.H6 - investigation conclusion code: 4323.This is the final report for 2183926-2024-00027.

Brand Name
MERGE HEMO
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
MERGE HEALTHCARE
900 walnut ridge dr
hartland WI 53029
Manufacturer (Section G)
MERGE HEALTHCARE
900 walnut ridge dr
hartland WI 53029
Manufacturer Contact
nadia marchant
900 walnut ridge dr
hartland, WI 53029
8446372848
MDR Report Key21021139
Report Number2183926-2024-00027
Device Sequence Number9087441
Product Code DQK
UDI-Device Identifier00842000100966
UDI-Public(01)00842000100966(10)10.4.1(11)211214
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K152864
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10.4.1
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/26/2024
Supplement Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown